Alert archive / Ohio / Freeze Warnings in 2011

Freeze Warning 1, NWS Cleveland, OH

October 27, 201119 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Oct 27, 2011, 3:40 PM EDT for 19 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 28, 2011, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 3:40 PM EDT (19:40 UTC)
In effect from
Oct 28, 2011, 12:00 AM EDT
Expired
Oct 28, 2011, 10:00 AM EDT
In force
10 hr
Issued by
NWS Cleveland, OH
All 21 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Geauga County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 39 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WWUS71 KCLE 271940
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT THU OCT 27 2011

PAZ002-003-280345-
/O.NEW.KCLE.FZ.W.0001.111028T0400Z-111028T1400Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
340 PM EDT THU OCT 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY. 

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...TEMPERATURES WILL APPROACH FREEZING BY MIDNIGHT AND BE
  AT OR BELOW FREEZING THROUGH FRIDAY MORNING. SKIES WILL
  PARTIALLY CLEAR AND WINDS WILL BE LIGHT.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001-280345-
/O.NEW.KCLE.FR.Y.0004.111028T0400Z-111028T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE
340 PM EDT THU OCT 27 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY. 

* TEMPERATURES...IN THE LOWER AND MID 30S.

* TIMING...AREAS OF FROST ARE LIKELY OVERNIGHT AS SKIES PARTIALLY
  CLEAR AND TEMPERATURES DROP. WINDS WILL BE LIGHT.

* IMPACTS...FROST WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OUDEMAN
2 follow-up statements
140 
WWUS71 KCLE 280117
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT THU OCT 27 2011

OHZ013-014-018>023-027>033-036>038-047-280930-
/O.UPG.KCLE.FR.Y.0004.111028T0400Z-111028T1400Z/
/O.EXA.KCLE.FZ.W.0001.111028T0400Z-111028T1400Z/
GEAUGA-ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
917 PM EDT THU OCT 27 2011

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT FRIDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL APPROACH FREEZING BY MIDNIGHT AND 
  BE AT OR BELOW FREEZING THROUGH FRIDAY MORNING. SKIES WILL 
  PARTIALLY CLEAR AND WINDS WILL BE LIGHT.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

PAZ002-003-280930-
/O.CON.KCLE.FZ.W.0001.111028T0400Z-111028T1400Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
917 PM EDT THU OCT 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL APPROACH FREEZING BY MIDNIGHT AND 
  BE AT OR BELOW FREEZING THROUGH FRIDAY MORNING. SKIES WILL 
  PARTIALLY CLEAR AND WINDS WILL BE LIGHT. 

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>012-017-089-PAZ001-280930-
/O.CON.KCLE.FR.Y.0004.111028T0400Z-111028T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
ASHTABULA...ERIE
917 PM EDT THU OCT 27 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...AREAS OF FROST ARE LIKELY OVERNIGHT AS SKIES 
  PARTIALLY CLEAR AND TEMPERATURES DROP. WINDS WILL BE LIGHT. 

* IMPACTS...FROST WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
433 
WWUS71 KCLE 280647
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
247 AM EDT FRI OCT 28 2011

OHZ013-014-018>023-027>033-036>038-047-PAZ002-003-281400-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-111028T1400Z/
GEAUGA-ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
EDINBORO...MEADVILLE
247 AM EDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE LOWER 30S TO UPPER 20S.

* TIMING...TEMPERATURES WILL LINGER IN THE LOWER 30S TO UPPER 20
  UNTIL MID MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. 

&&

$$

OHZ003-006>012-017-089-PAZ001-281400-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-111028T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
ASHTABULA...ERIE
247 AM EDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...AREAS OF FROST WILL LINGER ACROSS THE LAKESHORE
  COUNTIES UNTIL MID MORNING.

* IMPACTS...FROST WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 27, 3:40 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 27, 3:40 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT THU OCT 27 2011

.SYNOPSIS...
HIGH PRESSURE WILL BE MOVE OVERHEAD BY FRIDAY MORNING. WE WILL
HAVE A QUICK COLD FRONT PASS ON SATURDAY AND ANOTHER MONDAY...WITH
HIGH PRESSURE SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
COLD RAIN ACROSS MOST OF THE AREA...BUT STEADY RAIN HAS ENDED
ACROSS FAR WESTERN OHIO. NW OH MAY STILL SEE A BRIEF COLD SHOWER
AS THERE ARE A FEW INSTABILITY SHOWERS POPPING UP ACROSS LOWER MI
AND IND. THOSE WILL END WITH SUNSET. COLD RAIN WILL BE ENDING
FROM WEST TO EAST LATE THIS AFTERNOON/EVENING...QUESTION IS HOW
FAST. GOOD MODEL AGREEMENT THAT SYNOPTIC RAIN WILL PULL OUT
BETWEEN 22Z-00Z. RADAR SHOWS DECREASING/ENDING TREND. WILL GO
WITH A QUICK END TO THE PRECIP THIS EVENING. A FEW WET FLAKES OF
SNOW MAY MIX IN ACROSS THE FAR EAST WHERE TEMPS ARE ALREADY IN
THE UPPER 30S.

NEXT CONCERN TONIGHT IS THE FREEZING TEMPS FORECAST. LOOKING AT
MID 30S LAKESHORE AND LOWER 30S TO UPPER 20S AS YOU GO INLAND.
LOOKED A LOT INTO HOW MUCH CLOUD COVER WE WILL RETAIN OVERNIGHT.
WRF SHOWS A PERIOD OF CLEARING TONIGHT...FOLLOWED BY AN INCREASE
IN HIGH CLOUDS TOWARD 12Z. MAY RETAIN SOME LAKE CLOUDS A LITTLE
LONGER THAN THE MODELS SHOW TOO. HAVE ISSUED THE FROST ADVISORY
FOR OH AND A FREEZE WARNING FOR INLAND PA. INLAND PA WILL BE MOST
LIKELY TO SEE WIDESPREAD TEMPS BELOW 32F. OH SHOULD BE BETWEEN 30
AND 35F. MORE CLEARING WILL MEAN MORE WIDESPREAD FROST.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
A PERIOD OF FAST FLOW WILL TAKE US FROM HIGH PRESSURE TO THE NEXT
FRONT AND BACK AGAIN FAIRLY QUICKLY. BY FRIDAY MORNING HIGH
PRESSURE OVERHEAD WITH PARTLY CLOUD SKIES. NEXT SYSTEM MOVES
ACROSS THE GREAT LAKES SATURDAY. STILL LOOKS TO HAVE LIMITED
MOISTURE AND ONLY HAVE 20 OR 30 POPS. WEAK RIDGE FOR SATURDAY
NIGHT AND SUNDAY. NEXT QUICK SYSTEM APPROACHES SUNDAY NIGHT.
DESPITE THE FAST FLOW...MODELS IN GOOD AGREEMENT.

TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND.
HIGHS WILL GENERALLY BE 45 TO 50...WITH LOWER 50S BY SUNDAY. LOWS
WILL BE CHILLY IN THE 30S...WITH UPPER 20S IN THE TYPICALLY COOLER
LOCATIONS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LOW PRESSURE ON TRACK TO MOVE INTO THE OHIO VALLEY REGION ON MONDAY
AND SPREAD PRECIPITATION OVER THE AREA. WEAK HIGH PRESSURE WILL
QUICKLY FOLLOW THIS SYSTEM WITH GENERALLY FAIR SKIES ON TUESDAY.
ANOTHER DEVELOPING WEATHER SYSTEM WILL APPROACH ON WEDNESDAY AS
A WARMER SOUTHWESTERLY FLOW WILL DEVELOP ASSOCIATED WITH ANOTHER
COLD FRONT MOVING INTO THE AREA FROM THE NORTHERN PLAINS. LOOK FOR
SOME GRADUAL CLEARING ON THURSDAY AND FAIR SKIES FRIDAY.

TEMPERATURES ARE EXPECTED TO BE NEAR OR SLIGHTLY BELOW NORMAL MONDAY
AND TUESDAY AND MILDER ON WEDNESDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
IFR AND MVFR CONDITIONS WILL CONTINUE TO COVER THE FORECAST AREA
THROUGH THIS MOST OF THIS AFTERNOON AND EVENING...HOWEVER SOME
IMPROVING CONDITIONS WILL BEGIN TO MOVE INTO WESTERN OHIO BY 22Z.
WE MAY SEE SOME OF THE CLOUD COVER BECOME SCATTERED AT TIMES
TONIGHT AS WEAK HIGH PRESSURE MOVES INTO THE AREA. ON FRIDAY LOOK
FOR IMPROVING CONDITIONS TO VFR AT MOST OF OUR TAF SITES BY 15 TO
17Z.

.OUTLOOK...NON VFR CONDITIONS WILL RETURN SAT INTO SAT NIGHT IN
SHOWERS. NON VFR MAY LINGER INTO SUNDAY ACROSS NE OH AND NW PA
THEN SPREAD ACROSS THE ENTIRE REGION IN SHOWERS ON MONDAY.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL QUICKLY DIE OFF THIS EVENING AS WINDS
DIMINISH. EXPECTING WE SHOULD BE ABLE TO KILL THE ADVISORY ON
SCHEDULE AROUND 8 PM THIS EVENING.

HIGH PRESSURE BUILDS EAST INTO THE REGION ON FRIDAY AND THEN EAST OF
THE AREA BY SATURDAY. A BRIEF COLD FRONT PUSHES EAST ACROSS THE LAKE
SATURDAY FOLLOWED BY ANOTHER HIGH PRESSURE BUILDING NORTHEAST INTO
THE REGION. THIS SHOULD ALLOW WINDS TO DIMINISH INTO FRIDAY AND
FRIDAY NIGHT. HOWEVER...AS SOUTHWEST FLOW DEVELOPS SATURDAY
AFTERNOON AND GRADIENT INCREASES...WINDS SHOULD ALSO INCREASE OVER
THE LAKE. WE MAY BE BORDERLINE SMALL CRAFT ADVISORY ONCE AGAIN
SATURDAY AFTERNOON INTO SATURDAY NIGHT. THIS WILL BE SHORT LIVED
HOWEVER. SUNDAY HIGH PRESSURE WILL MOVE NORTHEAST ACROSS THE LAKE
ALLOWING LOW PRESSURE TO MOVE INTO THE CENTRAL GREAT LAKES. THE
COMBINATION OF THE TWO FEATURES WILL INCREASE WINDS OUT OF THE SOUTH
ON MONDAY AND THEN SOUTHWEST BY TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY FOR
     OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY FOR
     PAZ001.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY FOR
     PAZ002-003.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...BC
AVIATION...BC
MARINE...LOMBARDY
Hazardous weather outlook, Oct 27, 3:33 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT THU OCT 27 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001-281945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
333 PM EDT THU OCT 27 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ002-003-281945-
SOUTHERN ERIE-CRAWFORD PA-
333 PM EDT THU OCT 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
333 PM EDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:40 PM EDTFrost AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more18 hr

Nearby

Freeze Warnings in Ohio, 2011Freeze Warnings in Pennsylvania, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.